# SDR CA111021003

- Difficulty date: October 20, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 38,350 hours, 31,892 cycles
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Seized
- Location: Pulley
- Component: Pulley
- Component part number: 600908002
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A, O

## Discrepancy

(CAN) IN CRUISE, WITH THE AUTOPILOT (AP) ENGAGED, THE ACFT STARTED TO ROLL. THE AP WAS DISENGAGED AND THE CREW FELT SEVERE STIFFNESS ON THE AILERON SYS.  FOLLOWING THE QUICK REF HANDBOOK PROCEDURE, THE CREW DISCONNECT THE AILERON SYS. THE CAPTAIN SIDE REMAINED STIFF BUT THE F/O SIDE FREED UP.  DECISION WAS TAKEN TO DIVERT TO A CLOSEST AIRPORT. THE ACFT LANDED WITHOUT FURTHER INCIDENT.  UPON ARRIVAL THE ACFT WAS REMOVED FROM SERVICE. DURING INSPECTION OF THE AILERON SYSTEM, MAINTENANCE FOUND  JAMMED PULLEYS NEARBY THE LEFT WING AILERON POWER CONTROL UNITS, REFERENCE IPC 27-11-00-05-345 & -390.  THE PULLEYS, PN 600-90800-2, WERE REPLACED AND LUBRICATED IAW BOMBARDIER RJ-SL-27-060. THE SYS WAS TESTED AND THE AIRCRAFT RELEASED FOR SERVICE.
